MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENC452212
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer ref #: (b)(4).The device remains implanted; therefore, no further investigation can be performed.A device history record (dhr) was performed, and it indicated this product was final inspection tested at lake region medical and was determined to be acceptable.The incomplete expansion of the enterprise vascular reconstruction device (vdr) can potentially lead to thrombosis and/or migration or embolization, resulting in ischemia or infarct.There are aneurysm/vessel characteristics, device selection, and operator technique that may have contributed to the event, rather than the design or manufacture of the device.Since the alleged device deficiency required additional interventions (i.E., use of a guidewire to massage the stent and implanting a second stent inside the first stent) in an effort to fully expand the stent and preclude patient harm, the event does meet us fda reporting criteria under 21 cfr 803 with a classification of ¿serious injury,¿ with an awareness date of 19-may-2025.The file will be re-reviewed if additional information is received at a later date.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported, via a healthcare professional, that an enterprise vascular reconstruction device eu 4.5x22mm stent 12 mm dw tip (enc452212/ 9550016) was used for an endovascular embolization procedure.During the procedure, the user reported incomplete expansion of the stent.The physician then used a micro- delivery wire to massage the three converged proximal markers of stent, but the proximal markers were still unable to open.Then the doctor released the second stent in the first stent and completed the surgery.No patient harm was reported.No delay to the surgical procedure was reported.The event was initially reported as such, ¿incomplete expansion.It was reported that during procedure, stent was placed and released in target site.Doctor observed that 3 proximal markers of stent were converged which could not expand as expected.The doctor used micro- delivery wire to massage the proximal markers, but the proximal markers were still unable to open.Then the doctor released the second stent in the first stent and completed the surgery.The microcatheter was not replaced.¿ no further information was made available at the time of this review.
 
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Updated sections on this medwatch: b4, g3, g6, h2, and h11.Section b5: additional information was received on 17-jun-2025.Summary: according to the information received, it was reported that the temperature indicator label on the inner pouch was checked and found to be within acceptable criteria.There was no resistance observed during the advancement of the device, and the stent did not appear to be damage.Additionally, there were no vessel or aneurysm factors that may have contributed to the incomplete expansion (i.E.Tortuosity, calcification, vasospasm).Blood flow was reported to be unrestricted.Regarding the procedural elay/prolongation, it was noted that there was a delay of 12 minutes due to the event; however, this procedural delay/prolongation did not result in any adverse consequences for the patient.Patient information, including demographics and medical history, were unobtainable.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22175491
Report Number3008114965-2025-00505
Device Sequence Number12717398
Product Code NJE
UDI-Device Identifier10886704044024
UDI-Public(01)10886704044024(17)261228(10)9550016
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberENC452212
Device Lot Number9550016
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2025
Supplement Date Received by Manufacturer06/17/2025
Initial Report FDA Received Date06/10/2025
Supplement Report FDA Received Date06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE (UNSPECIFIED BRAND).; STENT (UNSPECIFIED BRAND).
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown